Translator Disclaimer
1 October 2017 Errata for Stephan Ehlen, “CM values of regularized theta lifts and harmonic weak Maaß forms of weight 1,” Duke Math. J., Volume 166, Number 13 (2017), 2447–2519
Duke Math. J. 166(14): (1 October 2017). DOI: 10.1215/00127094-2017-0046
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 14 • 1 October 2017
Back to Top